# SDR MASA200601356

- Difficulty date: May 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,883 hours, 4,253 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7010 TUS - GLD UNSAFE CAUTION/GEAR WARNING.  MX PERFORMED POST AND OPS CHECK OF GEAR WARNING HORN.  TEST FLIGHT PERFORMED.  NO FURTHER DEFECTS NOTED.
